# SDR AALA981305

- Difficulty date: July 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719AA
- Make and model: Boeing 727227
- Aircraft serial: 20612
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1143-1149
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - RIVETS PULLING THROUGH, HEADS CRACKED, STA 1143 TO STA 1149, STR 23L, 4 EACH FASTENERS.  FOUND CORROSION BETWEEN DOUBLER SKIN (WHEN REMOVING FASTENERS).  REMOVED CORROSION, REPAIRED AREA, INSTALLED DOUBLER AND TRIPLER PER ECO 11697 DATED 6-24-98, REVISED 6-25-98.  TST:  70,062 HOURS.  CYCLES:  49,889. (X)
